Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Left side doscomfort and pain extending to back, muscle pull, overweight but exercising. Whats the reason?

Im a 26 years old, female. Ive been having discomfort on my left side for around 6 months now,. The pain sometimes extends to the exact same spot on my back. Almost like something tugging at both ends. My doc suggested the possible cause to be a muscle pull. The pain is not continuous but happens at regular intervals. I am slightly overweight but have been excercising regularly for the last few months. I have no allergies/ history of illness .
Asked On : Fri, 11 May 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi,you should do pranayam and yoga in early morning.boi l one spoon methi seed in one cup of water ,hold it for 5 minuts than take it.warm that paining part with hot water bag two times a day.take maharashnadi hurbal kadha two spoon every day in morning with one capsul of rumartho gold.take care
Answered: Sat, 21 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor